EconPapers    
Economics at your fingertips  
 

Asymptotics in Minimum Distance from Independence Estimation

Donald Brown () and Marten H. Wegkamp

No 1252, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: In this paper we introduce a family of minimum distance from independence estimators, suggested by Manski's minimum mean square from independence estimator. We establish strong consistency, asymptotic normality and consistency of resampling estimates of the distribution and variance of these estimators. For Manski's estimator we derive both strong consistency and asymptotic normality.

Keywords: Donsker class; empirical processes; extremum estimator; nonlinear simultaneous equations models; resampling estimators (search for similar items in EconPapers)
JEL-codes: C13 C30 C51 (search for similar items in EconPapers)
Pages: 21 pages
Date: 2000-04
New Economics Papers: this item is included in nep-ecm
References: Add references at CitEc
Citations:

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d12/d1252.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1252

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:1252